Massachusetts, 2010Hail and Damaging Winds in Massachusetts, July 12, 2010
July 12, 2010 · NWS BOX · 5 events in 2 counties and zones
A severe thunderstorm produced large hail in Haverhill.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $105,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A severe thunderstorm produced large hail in Haverhill.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jul 12, 12:39 PM EST, 13 minutes earlier.
Area forecast discussion, Jul 12, 12:39 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
139 PM EDT MON JUL 12 2010
.SYNOPSIS...
TYPICAL SUMMERTIME WEATHER WILL PREVAIL THROUGH NEXT WEEKEND. A
SERIES OF WEAK FRONTS WILL BRING CHANCES FOR SHOWERS AND
THUNDERSTORMS...ESPECIALLY TUESDAY NIGHT AND WEDNESDAY AND AGAIN
FRIDAY OR SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HAVE ADDED SHOWERS AND ISOLATED THUNDERSTORMS TO THE GRIDS AS
SHOWERS FIRE ALONG THE SEABREEZE FRONT...AIDED BY AN APPROACHING
SHORTWAVE AND PLENTY OF MOISTURE. THESE STORMS WILL PRODUCE HEAVY
RAIN AND OCCASIONAL LIGHTNING. THOUGH DRY AIR WAS IN PLACE AT THE
SURFACE...THE SEABREEZE HAS BROUGHT SOME MORE MOISTURE OFF THE
OCEAN.
PLENTY OF SUNSHINE BETWEEN THE SCATTERED CUMULUS CLOUDS SHOULD LET
TEMPERATURES GET AS HIGH AS YESTERDAY. USED A BLEND OF THE
MAV/MET GUIDANCE FOR TEMPERATURES.
SURF FORECAST...
LEFTOVER SOUTHEAST SWELLS OF 3 TO 6 FT WILL SLOWLY DIMINISH TODAY.
THIS WILL RESULT IN ROUGH SURF AND A MODERATE RISK OF STRONG RIP
CURRENTS...ESPECIALLY AT OCEAN BEACHES WITH SOUTHEAST EXPOSURE.
OTHERWISE...SHOULD BE A NICE BEACH DAY. SOME THUNDERSTORMS MAY
AFFECT PORTIONS OF THE EAST COAST BEACHES OVER THE NEXT COUPLE OF
HOURS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
USED A BLEND OF THE GFS AND NAM FOR THIS PORTION OF THE FORECAST
AS THEY WERE SIMILAR. DID NOT HAVE ENOUGH CONFIDENCE TO FAVOR THE
DETAILS OF ONE OVER THE OTHER.
LOW CONFIDENCE FORECAST...MAINLY IN TERMS OF TIMING...AS FLOW
TRANSITIONS FROM ANTICYCLONIC TO CYCLONIC. THIS SHOULD YIELD
INCREASING CLOUDS AND A CHANCE OF SHOWERS LATE TONIGHT TOWARD
TUESDAY MORNING...MAINLY ALONG AND WEST OF THE CT RIVER VALLEY.
WARM AND HUMID CONDITIONS WILL PROMOTE PATCHY FOG LATE.
12/00 ECMWF IS THE MOST AGGRESSIVE BRINGING MEASURABLE RAINFALL TO
MOST OF SOUTHERN NEW ENGLAND TUESDAY WITH MODEST WARM AIR
ADVECTION. OTHER MODELS HAVE SLOWER TIMING...BUT EVENTUALLY DO
BRING RAINFALL IN DURING THE AFTERNOON. MENTIONED AT LEAST A
CHANCE OF SHOWERS ACROSS ALL OF SOUTHERN NEW ENGLAND BY
AFTERNOON...WITH A GREATER RISK OF SHOWERS AND POSSIBLY
THUNDERSTORMS ALONG AND WEST OF THE CT RIVER VALLEY.
USED A BLEND OF THE MAV/MET GUIDANCE FOR TEMPERATURES.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
WARM FRONT SHOULD SHARPEN UP A BIT JUST TO THE SOUTH OF NEW
ENGLAND TUESDAY NIGHT WHILE EDGING NORTHWARD WITH THE APPROACH OF
A SHORT WAVE TROUGH. THIS FRONT WILL LIKELY BE THE FOCUS FOR
SHOWERS AND THUNDERSTORMS AS A VERY MOIST AIRMASS OVERRUNS THE
BOUNDARY. NOT QUITE SURE AS OF YET IF THE BEST FOCUS FOR RAINFALL
WILL BE OVER SOUTHERN NEW ENGLAND OR JUST SOUTH. THE TIMING IS A
BIT UNCERTAIN TOO DEPENDING ON THE SPEED OF THE SHORT WAVE
TROUGH. NONETHELESS...ENOUGH CONFIDENCE EXISTS IN MEASURABLE TO GO
WITH LIKELY POPS FOR ALL OF OUR ZONES TUESDAY NIGHT INTO EARLY
WEDNESDAY...WITH THE BEST CHANCE ACROSS THE SOUTH COAST.
THE MAIN THREAT WILL BE VERY HEAVY DOWNPOURS AS PWATS WILL LIKELY
EXCEED 2 INCHES...MAYBE EVEN 2.25. THIS WOULD RESULT IN URBAN/POOR
DRAINAGE/SMALL STREAM FLOODING...AND POSSIBLY LOCALIZED FLASH
FLOODING IF THE ACTIVITY ORGANIZES AND TRAINS ACROSS SOME OF OUR
ZONES AND DOESN/T REMAIN TO OUR SOUTH.
WE LIKELY DRY OUT BY WEDNESDAY AFTERNOON AS THE SHORT WAVE TROUGH
AXIS MOVES OFF TO OUR EAST.
THEREAFTER...MAINLY DRY AND WARM/HUMID CONDITIONS ARE EXPECTED
WEDNESDAY NIGHT THROUGH MUCH OF FRIDAY. ANOTHER SHORT WAVE TROUGH
APPROACHES FRIDAY SO SOME LATE DAY SHOWERS AND STORMS COULD OCCUR
THEN. THIS ACTIVITY COULD LINGER INTO SATURDAY DEPENDING ON THE
SPEED OF THE SHORT WAVE AND THE ATTENDANT SFC FRONT. EITHER WAY IT
DOESN/T LOOK LIKE A WASHOUT...JUST TYPICAL SUMMERTIME HIT OR MISS
CONVECTION. OVERALL...ABOVE NORMAL TEMPERATURES LOOK TO CONTINUE.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
TODAY...LOW TO MODERATE CONFIDENCE. MAINLY VFR WITH AREAS OF MVFR
IN SHOWERS AND THUNDERSTORMS THAT HAVE FORMED ALONG THE SEA BREEZE
FRONT.
TONIGHT...LOW CONFIDENCE FORECAST. VFR TO START...BUT NOT SURE
HOW LOW AND HOW FAST CIGS AND VSBYS LOWER. COULD HAVE MVFR/IFR
CONDITIONS BY MORNING IN AREAS OF FOG AND SCATTERED SHOWERS.
TUE...VFR. MEDIUM CONFIDENCE. SCATTERED SHRA/TSRA DURING THE
AFTERNOON COULD RESULT IN MVFR CONDITIONS.
KBOS...LOW CONFIDENCE AS THUNDERSTORMS MOVE NEAR OR OVER THE
AIRPORT. PRESSURE GRADIENT IS STARTING TO TIGHTEN BACK UP AND THAT
WILL HELP EASE THE SEABREEZE OVER THE NEXT HOUR OR TWO /BY 19Z/
RETURNING THE WINDS TO A MORE SOUTHERLY DIRECTION. THIS WILL HELP PUT AN
END TO THE SHOWERS AND THUNDERSTORMS. IF THE GRADIENT IS NOT
ENOUGH TO PUT AN END TO THE SEABREEZE...SHOWERS AND THUNDERSTORMS
MAY CONTINUE ALONG WITH THE EAST WIND. AFTER 00Z...HIGH CONFIDENCE.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
TUE NIGHT AND WED...MVFR/IFR IN SHOWERS/TSTMS AND SOME
STRATUS...MAINLY MIDNIGHT TUE NIGHT THROUGH MID MORNING
WED...WITH THE BEST CHANCE ACROSS THE SOUTH COAST. MEDIUM
CONFIDENCE.
THU...VFR. MEDIUM CONFIDENCE.
FRI...VFR. LOCALLY LOWER CONDITIONS IN SCT SHOWERS/TSRA AND PATCHY
FOG/STRATUS. MEDIUM CONFIDENCE.
&&
.MARINE...
ISOLATED THUNDERSTORMS OFF THE EAST COAST OF MASSACHUSETTS WILL
BE POSSIBLE THROUGH THIS AFTERNOON. SOUTHEAST SWELLS WILL BE SLOW
TO ERODE...AND MAY NOT DROP BELOW 5 FT UNTIL THIS EVENING. OTHER
HAZARD WILL BE POOR VSBY LATE AT NIGHT AND EARLY MORNING.
OTHERWISE FINE BOATING WEATHER WITH SOUTH WINDS THROUGH TUESDAY.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
WEAK LOW PRESSURE WILL PASS OVER THE WATERS TUE NIGHT AND EARLY WED
WITH SHOWERS AND THUNDERSTORMS. THE PRESSURE GRADIENT ASSOCIATED
WITH THIS LOW SHOULD BE LOOSE ENOUGH TO PRECLUDE SCA WINDS.
HOWEVER...SCA SEAS MAY OCCUR FOR A TIME ON THE SOUTH COASTAL OUTER
WATERS. THESE SEAS MAY PERSIST THROUGH MUCH OF THE WEEK.
HOWEVER...AT THIS TIME...IT APPEARS AS THOUGH THE WNA MODEL IS TOO
ROBUST.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM EDT THIS
EVENING FOR ANZ254-255.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM EDT THIS
EVENING FOR ANZ256.
&&
SYNOPSIS...BELK/EKSTER
NEAR TERM...BELK/RLG
SHORT TERM...BELK
LONG TERM...EKSTER
AVIATION...EKSTER/RLG
MARINE...EKSTER/RLGHazardous weather outlook, Jul 12, 3:20 AM EST, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
420 AM EDT MON JUL 12 2010
CTZ002>004-MAZ002>019-021-026-NHZ011-012-015-RIZ001>005-130830-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN PLYMOUTH MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
420 AM EDT MON JUL 12 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND
NORTHERN RHODE ISLAND.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT AND
WEDNESDAY...AND MAY BRING THE THREAT FOR LOCALIZED FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ230>237-250-251-254>256-130830-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
420 AM EDT MON JUL 12 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MAZ020-022>024-RIZ006>008-130830-
SOUTHERN BRISTOL MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
420 AM EDT MON JUL 12 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS
AND SOUTHERN RHODE ISLAND.
.DAY ONE...TODAY AND TONIGHT.
A MODERATE TO LOCALLY HIGH RISK FOR RIP CURRENTS EXISTS ON SOUTH
FACING OCEAN BEACHES TODAY. WHILE SWELLS ARE NOT AS HIGH AS THEY
WERE ON SUNDAY...4 TO 6 FOOTERS WILL STILL BE CAPABLE OF PRODUCING
LARGE BREAKERS AND DANGEROUS RIP CURRENTS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT AND
WEDNESDAY...AND MAY BRING THE THREAT FOR LOCALIZED FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 12, 11:55 AM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1255 PM EDT MON JUL 12 2010
MAZ007-014-015-121800-
EASTERN ESSEX MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA-
1255 PM EDT MON JUL 12 2010
AT 1255 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING HEAVY DOWNPOURS AND SMALL HAIL 2
MILES SOUTHWEST OF CHELSEA...OR ABOUT 3 MILES SOUTHEAST OF
SOMERVILLE...MOVING NORTHEAST AT 15 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...CHELSEA...WINTHROP...REVERE...
NAHANT...LYNN...SWAMPSCOTT...MARBLEHEAD...SALEM AND BEVERLY.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
ROADS.
&&
LAT...LON 4255 7079 4254 7089 4253 7086 4251 7088
4252 7085 4249 7083 4245 7089 4245 7092
4240 7090 4241 7094 4243 7096 4241 7098
4235 7096 4231 7110 4235 7114 4259 7083
NOCERASpecial weather statement, Jul 12, 12:12 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
112 PM EDT MON JUL 12 2010
MAZ005>007-014-121815-
CENTRAL MIDDLESEX COUNTY MA-EASTERN ESSEX MA-SOUTHEAST MIDDLESEX
MA-WESTERN ESSEX MA-
112 PM EDT MON JUL 12 2010
AT 112 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND HEAVY
DOWNPOURS OVER WINCHESTER...OR ABOUT 6 MILES NORTHEAST OF
WALTHAM...MOVING NORTHEAST AT 15 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...STONEHAM...WAKEFIELD...READING...
LYNNFIELD...NORTH READING...MIDDLETON...TOPSFIELD...BOXFORD...
IPSWICH...GROVELAND AND GEORGETOWN.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
ROADS.
&&
LAT...LON 4279 7105 4268 7081 4242 7116 4245 7122
NOCERA
Special weather statement, Jul 12, 12:47 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
147 PM EDT MON JUL 12 2010
MAZ005>007-014-121815-
CENTRAL MIDDLESEX COUNTY MA-EASTERN ESSEX MA-SOUTHEAST MIDDLESEX
MA-WESTERN ESSEX MA-
147 PM EDT MON JUL 12 2010
AT 143 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL 2 MILES SOUTH OF
BURLINGTON...OR ABOUT 7 MILES NORTH OF WALTHAM...MOVING NORTHEAST AT
20 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...WOBURN...STONEHAM...MELROSE...
WILMINGTON...WAKEFIELD...READING...LYNNFIELD...NORTH READING...
PEABODY...ANDOVER...MIDDLETON...DANVERS...WENHAM...TOPSFIELD...
HAMILTON...GROVELAND...GEORGETOWN AND BOXFORD.
MINOR STREET FLOODING AND PONDING OF WATER IN POOR DRAINAGE AREAS IS
ALSO POSSIBLE.
HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
ROADS.
&&
LAT...LON 4279 7101 4264 7079 4236 7117 4248 7135
STRAUSS
Thunderstorm Wind, Middlesex
- When
- July 12, 12:52 PM EST
- Where
- Middlesex County, 0.69 mi N of Wilmington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Amateur Radio
- Coordinates
- 42.560, -71.170
Thunderstorm winds downed trees and wires in Wilmington.
Hail, Essex
- When
- July 12, 1:15 PM EST
- Where
- Essex County, 0.51 mi W of Haverhill
- Measured
- 1.5 in hail
- Reported by
- Amateur Radio
- Coordinates
- 42.780, -71.090
Ping pong ball sized hail was reported in Haverhill.
Thunderstorm Wind, Essex
- When
- July 12, 1:15 PM EST to 1:20 PM EST
- Where
- Essex County, 0.51 mi W of Haverhill to Groveland
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Amateur Radio
- Coordinates
- 42.780, -71.090
Trees and wires were downed by thunderstorm winds in Haverhill and Groveland.
Thunderstorm Wind, Essex
- When
- July 12, 1:25 PM EST
- Where
- Essex County, Gloucester
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 42.620, -70.650
Thunderstorm winds downed large tree limbs at Eastern Point in Gloucester.
Thunderstorm Wind, Middlesex
- When
- July 12, 1:50 PM EST
- Where
- Middlesex County, 1.38 mi S of Burlington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Newspaper
- Coordinates
- 42.500, -71.200
Nine oak trees were uprooted by thunderstorm winds at Angela Circle. Another tree was downed on Center Street.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Oklahoma, July 12 to 23, 20101 death · 28 injured · 25 events
- Rip Current in Florida, July 12, 20101 death · 2 injured · 1 event
- Hail in Kansas, July 12, 2010$11 million · 4.25 in hail · 12 events
- Tornadoes and Damaging Winds in South Carolina, July 12, 2010$268,000 · EF1 · 13 events
- Damaging Wind in New York, July 12, 2010$1.5 million · 60 kt wind · 1 event
- Damaging Winds and Lightning Strike in Tennessee, July 12, 20102 injured · $258,000 · 55 kt wind · 11 events
- Damaging Wind and Lightning Strikes in Georgia, July 12, 2010$730,000 · 50 kt wind · 4 events
- Tornado and Flash Flooding in Kansas, July 12, 2010$138,000 · EF1 · 8 events
- Flooding in Iowa, July 12 to 17, 2010$500,000 · 2 events
- Damaging Wind and Lightning Strike in Pennsylvania, July 12, 2010$500,000 · 50 kt wind · 2 events
- Dust Storm and Strong Wind in Washington, July 12, 20101 injured · $115,000 · 5 events
- Damaging Winds and Lightning Strike in Georgia, July 12, 20104 injured · $29,000 · 61 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 253574, 253568, 253569, 253572, 253573.